Hawthorn and Hawthorn Extract cause of bleeding/spotting?
I just started using Hawhtorn and Harthorn Extract for heart palpitations. It has helped, but now I had an early period and have been spotting for 13 days. Could the hawthorn be the cause of the spotty bleed?
I have upped my dosage of NATPRO to 200 mg a day. I cut back because I was doing so well in the prior months, and then I got sick, then my father got sick for a month with bronchitis. I then started having heart palpitations that came on with a vengeance and now everything is out of whack. I am my Father's full-time caregiver and worry about him a lot.
I'm just trying to figure out where the short 14 day cycle came from, and why I'm having continual spotting now. I saw my gyno last year and there was a 1.5cm fibroid that they were not concerned about. HE gave me BC pills, which I did not take. I immediately took NATPRO higher dosage and everything was fine for 5 months. I have had two polyps removed over the years, but none were found last year. So I doubt that could be the cause.
Am I correct to chalk this episode up to stress, and not enough NatPRO... or is it the Hawthorn that has done something, or a combination of all! I'm so confused! Any other adivce is most welcome.
PS Father is doing better, and now I'm trying to work on getting ME better.